# SDR SWAA061928

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 50,348 hours, 44,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP MISSING AT RIGHT ROW 8 TO RIGHT ROW 10.  INSTALLED PHOTOLUMINESCENT STRIP PER MM.
